# SDR AALA20131204007

- Difficulty date: December 4, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 66,924 hours, 35,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN VAULT DOOR RT HAND JAMB, STIFFENER IS CRACKED AT LOWER FWD FASTENER 17 INCHES ABOVE FLOOR.  INSTALLED SERVICEABLE STIFFENER AT RT HAND VAULT DOOR JAMB 17 INCHES ABOVE FLOOR.
